Alert archive / Virginia / River Flood Warnings in 2017

River Flood Warning 25, NWS Blacksburg, VA

May 25, 2017Botetourt County, Virginia

NWS Blacksburg, VA issued this river flood warning at May 25, 2017, 3:11 PM EDT for Botetourt County, Virginia. It took effect at May 25, 2017, 4:00 PM EDT. It was in force for 15 hr.

The area

The outline as issued.

The facts

Issued
May 25, 2017, 3:11 PM EDT (19:11 UTC)
In effect from
May 25, 2017, 4:00 PM EDT
Expired
May 26, 2017, 7:00 AM EDT
In force
15 hr
Issued by
NWS Blacksburg, VA
Area
Storm-based polygon
Flood severity
Minor

County Botetourt County, VA

The radar

The Roanoke radar (KFCX), 87 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point James River (VA) at Buchanan (BNNV2).

Action stage
11 ft
Minor stage
17 ft
Moderate stage
21 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02080201, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

553 
WGUS41 KRNK 251911
FLWRNK
 
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BLACKSBURG VA  
311 PM EDT Thu May 25 2017

...The National Weather Service Blacksburg Va has issued
a Flood Warning for the following rivers in Virginia...

  James River At Buchanan affecting Botetourt County

One to three inches of rain the past couple of days will
cause the James River at Buchanan to have minor flooding
this afternoon. The river should crest just above the 
flood stage by 4-5pm, then fall below it by early evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas...the water may be much deeper 
than you think.

Listen to noaa weather radio or your favorite media outlet for later 
statements or warnings.

&&

VAC023-260711-
/O.NEW.KRNK.FL.W.0025.170525T2000Z-170526T1100Z/
/BNNV2.1.ER.170525T2000Z.170525T2100Z.170525T2300Z.NO/
311 PM EDT Thu May 25 2017

The National Weather Service in Blacksburg Va has issued a 

* Flood Warning for 
  the James River At Buchanan
* from this afternoon until Friday morning
* At 02PM Thursday the stage was 16.6 feet and rising.
* Flood Stage is 17.0 feet. 
* Minor flooding is forecast. 

* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 17.2 feet by late this afternoon.The river
  will fall below flood stage by this evening.
* Impact...at 17.0 feet...Right bank above gage and flats above town
  on left bank are inundated. Mostly agricultural lands affected.
* Flood history...this crest compares to a previous crest of 16.6 
  feet on Mar 6 2015.

&&

LAT...LON 3748 7968 3751 7976 3765 7950 3760 7936
          3753 7938 3754 7940         

$$
2 follow-up statements
003 
WGUS81 KRNK 252324
FLSRNK
 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BLACKSBURG VA 
724 PM EDT Thu May 25 2017

...The Flood Warning continues for the following river in 
Virginia...
 
  James River At Buchanan affecting Botetourt County 


Runoff from yesterdays rainfall continues to make its way down 
the James River. Some minor flooding is occurring near Buchanan 
where the James River is just over bankful.  The river appears  
to be cresting and will begin to recede overnight.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas...the water may be much deeper 
than you think.

Listen to noaa weather radio or your favorite media outlet for the latest
updates.


&&

VAC023-260724-
/O.EXT.KRNK.FL.W.0025.000000T0000Z-170526T1145Z/
/BNNV2.1.ER.170525T2000Z.170525T2245Z.170525T2345Z.NO/
724 PM EDT Thu May 25 2017

The Flood Warning continues for
  the James River At Buchanan.
* until Friday morning. 
* at 6PM Thursday the stage was 17.4 feet.

* Flood stage is 17.0 feet.
* The river is cresting and will begin receding overnight.
* Impact...at 17.0 feet...Right bank above gage and flats above town
  on left bank are inundated. Mostly agricultural lands affected.
* Flood history...this crest compares to a previous crest of 16.6 
  feet on Mar 6 2015.

&&

LAT...LON 3748 7968 3751 7976 3765 7950 3760 7936
          3753 7938 3754 7940         

$$

11
156 
WGUS81 KRNK 260538
FLSRNK
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BLACKSBURG VA 
138 AM EDT Fri May 26 2017

...The Flood Warning is cancelled for the following rivers
in Virginia...
 
  James River At Buchanan affecting Botetourt County
 
Rainfall has decreased over the past 24 hours allowing for runoff
from the excessive rain Tuesday through Weduesday, to gradually
decrease.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded areas...the water may be much deeper 
than you think.

 Graphical forecast information is available on the internet at 
http://www.weather.gov/rnk (lower case). Click on 'rivers & lakes'.

&&

VAC023-260608-
/O.CAN.KRNK.FL.W.0025.000000T0000Z-170526T1145Z/
/BNNV2.1.ER.170525T2000Z.170525T2245Z.170526T0315Z.NO/
138 AM EDT Fri May 26 2017

the Flood Warning is cancelled for
  the James River At Buchanan.
* until this morning. 
* at 12 AM EDT Friday...the stage was 16.7 feet...and falling.
* Flood stage is 17.0 feet.
* Impact...at 17.0 feet...Right bank above gage and flats above town
  on left bank are inundated. Mostly agricultural lands affected.
* Flood history...this crest compares to a previous crest of 16.6 
  feet on Mar 6 2015.

&&

LAT...LON 3748 7968 3751 7976 3765 7950 3760 7936
          3753 7938 3754 7940         

$$

RAB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this river flood warning went out at May 25, 2:55 PM EDT, 16 minutes earlier.

Area forecast discussion, May 25, 2:55 PM EDT, 16 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
255 PM EDT Thu May 25 2017

.SYNOPSIS...
A broad area of low pressure extended from Ohio to the Delmarva
Peninsula. High pressure will make a brief visit to our region on
Friday. Wet weather returns to the area over the weekend as a
frontal boundary stalls overhead, and a series of disturbances moves
along it.

&&

.NEAR TERM /THROUGH FRIDAY/...
As of 230 PM EDT Thursday...

An upper low was positioned near the Mason-Dixon Line. Flow on the
backside of this low is progged to increase to around 40kts this
evening, and continue as such through the overnight hours. A Wind
Advisory will remain in effect for areas near and west of the crest
of Blue Ridge. While official wind advisory wind level speeds
and gusts are not anticipated, the impact of increasing gusty
winds and saturated soils will allow for trees to be blown down
more easily.

Central and eastern sections of the region have had a decent amount
of sunshine this afternoon. We expect showers and storms to develop
this afternoon and continue into the evening hours, supported by
steep lapse rates aloft associated with the cold pool of the upper
low. The relatively low freezing level will allow for just about
any thunderstorm to have the potential for small hail, as well
as, the stronger rain showers.

By late this evening, flow across the entire region will be from the
northwest, and subsidence will begin to win across eastern parts of
the area. Look for precipitation to end, and for there to be a trend
in clearing skies after midnight. In the west, the northwest flow
will help maintain upslope clouds and scattered rain showers. These
showers will continue through the night and into the morning hours
on Friday. Coverage will decrease during the day Friday as low level
winds start to slow and back. Clouds will also be on the decrease.

Temperatures will continue to be on the cool side overnight. Expect
low temperatures tonight across the mountains to range from the
upper 40s to lower 50s. Across the Piedmont, low to mid 50s are
forecast.

On Friday, sunshine in the east, and sunshine in the west by the
afternoon, will help yield high temperatures close to ten degrees
warmer than those realized today. Expect the low to mid 70s across
the mountains with upper 70s to around 80 across the Piedmont.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 1100 AM EDT Thursday...

Friday night through the weekend, an upper level shortwave ridge
will be positioned across the Tennessee Valley. A closed upper low
will slowly progress from south central Canada towards the Great
Lakes region. During this period, anticipate central U.S. shortwave
troughs to be funneled eastward between the flow of these two
features into the Ohio Valley, all the while the Tennessee ridge
slowly erodes. This will allow for increasing coverage of shower
activity by the end of the weekend, especially by Sunday into Sunday
night with the approach of a cold front.

Temperatures Friday into Sunday will be near normal, with
temperatures about five degrees above normal by Sunday.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 1030 AM EDT Thursday...

During the period of Monday through Wednesday, an upper level low
will gradually progress eastward through the Great Lakes region and
into southeast Canada. A couple of associated cold fronts are
expected to spiral ahead of this system and progress into the
eastern part of the U.S.  Model timing of these front places one
moving through on Monday, and then the second on Wednesday, with the
first of the two the most potent for our region. This scenario
offers scattered showers in the forecast both of these days, with
some isolated thunderstorms more probable on Monday as compared to
Wednesday. Tuesday may not be completely precipitation free,
but very limited on cover and due more to differential heating.

On Thursday, guidance differs on the extent precipitation will be
possible for the area, and much will be determined based upon how
far the front on Wednesday exits the region, and to what extent a
southern stream shortwave trough rides northeast along this front
into, or near the area. Our forecast will reflect a model blend
consensus of solutions, with better chances of showers on Thursday
than not.

Temperatures during this portion of the forecast will be a little
over five degrees above normal on Monday, but trend to near normal
conditions on Thursday.

&&

.AVIATION /19Z THURSDAY THROUGH TUESDAY/...
As of 140 PM EDT Thursday...

Upper low was making progress eastward across northern Virginia.
Associated cold pool lapse rates and daytime heating will lead
to convection this afternoon, mainly in areas along and east of
the crest of the Blue Ridge. Broad area of IFR/MVFR cloud cover
over KY/WV will advance into the region from the west, and
impact areas in the west late this afternoon through the
overnight hours. Visibilities will mainly be VFR, but pockets of
MVFR visibilities are possible across the mountains.

Low level winds will become northwest by this evening and allow
for subsidence clearing in areas east of the Blue Ridge. Wind
gusts across the higher elevations will be in the neighborhood
of 25 to 35 kts. These prevailing winds allow for a continuation
of upslope rain showers in the west, and these will continue
into the day Friday. However, coverage during the day Friday
will be on the decline.

Extended Aviation Discussion...

VFR conditions are expected on Friday as a shortwave ridge
builds into the region.

We will transition back into a wet pattern over the weekend as a
frontal boundary enters and stalls over the area. A series of
disturbances will bring showers and storms to the area.
Anticipate at least some pockets of sub-VFR conditions.

The coverage of showers and storms decrease early next week, but
remain at least scattered in coverage.

&&

.HYDROLOGY...
As of 100 PM EDT Thursday...

Small streams and creeks have been receding and most are below flood
stage. We are in a river flooding scenario for portions of the
Roanoke and Dan River basins. The New River and Greenbrier river are
expect to stay below flood stage.

The upper level system moving in from the west will bring scattered
to numerous showers and possible thunderstorms. Overall rainfall
amounts on average will be under a quarter to half inch, in this
scenario. Will have to watch for any training or heavier downpours,
as it will not take much to cause flooding again given the saturated
grounds and swollen creeks and rivers.

Currently, we are not expecting enough for a flood/flash flood watch
and activity should diminish/weaken after sunset.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Wind Advisory from 6 PM this evening to noon EDT Friday for
     VAZ007-010>014-016>020-022>024-032>035.
     Wind Advisory until noon EDT Friday for VAZ009-015.
NC...Wind Advisory until noon EDT Friday for NCZ001-002-018.
WV...Wind Advisory from 6 PM this evening to noon EDT Friday for
     WVZ042>044-507-508.

&&

SYNOPSIS...DS
NEAR TERM...DS
SHORT TERM...DS
LONG TERM...DS
AVIATION...DS
HYDROLOGY...WP
Hazardous weather outlook, May 25, 1:19 PM EDT, 1 hour 52 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
119 PM EDT Thu May 25 2017

NCZ003>006-019-020-VAZ043>047-058-059-261730-
Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Henry-Pittsylvania-
Campbell-Appomattox-Buckingham-Halifax-Charlotte-
119 PM EDT Thu May 25 2017

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia and south central
Virginia.

.DAY ONE...This afternoon and tonight.

Isolated strong to severe thunderstorms may occur this afternoon
with hail the primary threat although damaging winds will also be
possible. Very heavy rainfall could also lead to additional
flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Clusters of strong to severe thunderstorms could occur later
Saturday into Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ007-010>014-016>020-022>024-032>035-WVZ042>044-507-508-261730-
Tazewell-Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-
Bedford-Amherst-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
119 PM EDT Thu May 25 2017

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT
FRIDAY...

This Hazardous Weather Outlook is for central Virginia, south
central Virginia, southwest Virginia, west central Virginia and
southeast West Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Isolated strong to severe thunderstorms may occur this afternoon
with hail the primary threat although damaging winds will also be
possible. Very heavy rainfall could also lead to additional
flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Clusters of strong to severe thunderstorms could occur later
Saturday into Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001-002-018-VAZ009-015-261730-
Ashe-Alleghany NC-Watauga-Smyth-Grayson-
119 PM EDT Thu May 25 2017

...WIND ADVISORY IN EFFECT UNTIL NOON EDT FRIDAY...

This Hazardous Weather Outlook is for northwest North Carolina and
southwest Virginia.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Isolated strong thunderstorms will be possible today that could lead
to periods of heavy rainfall. This could result in areas of
flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Additional clusters of strong to severe thunderstorms may occur
later Saturday into Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 25, 12:01 PM EDT, 3 hours 10 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1201 PM EDT THU MAY 25 2017

VAZ058-059-251645-
Halifax-Charlotte-
1201 PM EDT THU MAY 25 2017

...A STRONG THUNDERSTORM WILL AFFECT
CENTRAL CHARLOTTE AND CENTRAL HALIFAX COUNTIES...

At 1201 PM EDT, a strong thunderstorm was located over Halifax,
moving northeast at 25 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
South Boston...
Halifax...
Phenix...
Clover...
and Drakes Branch.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3663 7900 3676 7910 3711 7877 3693 7853
TIME...MOT...LOC 1601Z 223DEG 23KT 3677 7895

WP
Special weather statement, May 25, 12:56 PM EDT, 2 hours 15 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1256 PM EDT THU MAY 25 2017

VAZ047-251730-
Buckingham-
1256 PM EDT THU MAY 25 2017

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN BUCKINGHAM COUNTY...

At 1255 PM EDT, a strong thunderstorm was located near Sheppards,
moving northeast at 30 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Dillwyn...
New Canton...
Gold Hill...
Sheppards...
and Andersonville.

When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.

LAT...LON 3764 7825 3762 7826 3733 7848 3743 7862
      3772 7834 3769 7824
TIME...MOT...LOC 1655Z 222DEG 28KT 3744 7847

WP
Local storm report, May 25, 2:21 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
221 PM EDT THU MAY 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     1 ESE BROOKS CROSSROADS 36.11N 80.77W
05/24/2017                   YADKIN             NC   EMERGENCY MNGR

            NUMEROUS TREES WERE BLOWN DOWN AND SIX TO SEVEN HOMES
            WERE DAMAGED BY THUNDERSTORM WINDS IN THE COMMUNITY OF
            HAMPTONVILLE.

&&

16
Special weather statement, May 25, 2:55 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
255 PM EDT THU MAY 25 2017

VAZ044-058-251930-
Halifax-Pittsylvania-
255 PM EDT THU MAY 25 2017

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHEASTERN PITTSYLVANIA AND SOUTHWESTERN HALIFAX COUNTIES...

At 255 PM EDT, a strong thunderstorm was located over Keeling, moving
east at 10 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Ingram...
Elmo...
and Keeling.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3666 7934 3674 7933 3682 7907 3655 7912
TIME...MOT...LOC 1855Z 268DEG 8KT 3669 7932

RS
Special weather statement, May 25, 2:57 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
257 PM EDT THU MAY 25 2017

VAZ033-043-251930-
Henry-Franklin-
257 PM EDT THU MAY 25 2017

...A STRONG THUNDERSTORM WILL AFFECT
NORTHEASTERN HENRY AND SOUTHEASTERN FRANKLIN COUNTIES AND THE CITY OF
MARTINSVILLE...

At 257 PM EDT, a strong thunderstorm was located over Figsboro,
moving east at 20 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Martinsville...
Axton...
Snow Creek...
Leatherwood...
and Villa Heights.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3669 7997 3680 7994 3686 7964 3663 7970
TIME...MOT...LOC 1857Z 268DEG 23KT 3679 7985

RS
Local storm report, May 25, 2:59 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
259 PM EDT THU MAY 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLOOD            4 NNW FRIES             36.77N 80.99W
05/24/2017                   CARROLL            VA   EMERGENCY MNGR

            PERSISTENT HEAVY RAINFALL COUPLED WITH MOIST ANTECEDENT
            CONDITIONS TOP CAUSE BRUSH CREEK TO ESCAPE ITS BANKS AND
            FLOOD TWO HOMES NEAR THE INTERSECTION OF IVANHOE ROAD AND
            BIG BRUSH CREEK IN FRIES, VA. A HOMEOWNER AND A PET WERE
            RESCUED FROM ONE OF THE HOMES OVERNIGHT.

&&

JMORROW

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 8:57 PM EDTRiver Flood WarningRNKPittsylvania, City of Danville44 hr
May 24, 9:34 PM EDTAreal Flood AdvisoryRNKCarroll, Giles, Grayson, Pulaski, Wythe, City of Galax6 hr
May 24, 11:03 PM EDTAreal Flood WarningRNKCarroll, Giles, Grayson, Pulaski, Wythe, City of Galax12 hr
May 25, 12:20 AM EDTAreal Flood WarningRNKHenry, City of Martinsville6 hr
May 25, 1:59 AM EDTSpecial Weather StatementRNKCity of Danville31 min
May 25, 2:56 AM EDTAreal Flood WarningRNKAlleghany, Bath, Botetourt, Craig, Rockbridge, City of Buena Vista and 1 more9 hr
May 25, 3:30 AM EDTSpecial Weather StatementRNKCharlotte30 min
May 25, 4:44 AM EDTRiver Flood WarningRNKMontgomery, Pulaski, City of Radford17 hr
May 25, 8:59 AM EDTSpecial Weather StatementRNKCity of Martinsville46 min
May 25, 9:52 AM EDTSpecial Weather StatementRNKPittsylvania, City of Martinsville38 min
May 25, 10:13 AM EDTRiver Flood WarningRNKCampbell, Pittsylvania17 hr
May 25, 10:13 AM EDTRiver Flood WarningRNKCampbell, Charlotte, Halifax39 hr
May 25, 11:04 AM EDTAreal Flood AdvisoryRNKGiles4 hr
May 25, 11:50 AM EDTAreal Flood AdvisoryRNKAlleghany, Bath, Botetourt, Craig, Rockbridge, City of Buena Vista and 2 more8 hr
May 25, 12:01 PM EDTSpecial Weather StatementRNKCharlotte, Halifax44 min
May 25, 12:56 PM EDTSpecial Weather StatementRNKBuckingham34 min
May 25, 1:08 PM EDTWind AdvisoryRNKAlleghany, Amherst, Bath, Bedford, Bland, Botetourt and 21 more23 hr
May 25, 2:55 PM EDTSpecial Weather StatementRNKCity of Danville35 min
May 25, 2:57 PM EDTSpecial Weather StatementRNKCity of Martinsville33 min
May 25, 3:18 PM EDTSpecial Weather StatementRNKCity of Danville27 min
May 25, 3:47 PM EDTSpecial Weather StatementRNKCity of Danville43 min
May 25, 3:57 PM EDTSpecial Weather StatementRNKHalifax18 min
May 25, 4:23 PM EDTSpecial Weather StatementRNKHalifax37 min
May 25, 4:25 PM EDTSpecial Weather StatementRNKHalifax35 min

Nearby

River Flood Warnings in Virginia, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.